RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 2(194), Pages 231–232 (Mi umn3148)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Best uniformly distributed sequences

I. M. Sobol'


Full text: PDF file (213 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 20.07.1975

Citation: I. M. Sobol', “Best uniformly distributed sequences”, Uspekhi Mat. Nauk, 32:2(194) (1977), 231–232

Citation in format AMSBIB
\Bibitem{Sob77}
\by I.~M.~Sobol'
\paper Best uniformly distributed sequences
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 2(194)
\pages 231--232
\mathnet{http://mi.mathnet.ru/umn3148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=460264}
\zmath{https://zbmath.org/?q=an:0349.10042}


Linking options:
  • http://mi.mathnet.ru/eng/umn3148
  • http://mi.mathnet.ru/eng/umn/v32/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:258
    Full text:149
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020